# SDR DL733001622

- Difficulty date: August 21, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N2310
- Make and model: Boeing 737347
- Aircraft serial: 23596
- Aircraft time: 39,931 hours, 27,784 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part serial: 60172
- Condition: Failed
- Location: Apu
- Part time: 22,810 hours, 25,365 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING WITH APU RUNNING AND POWER ON RT ENG ON APU GEN, SHUT DOWN RT ENG AND APU GEN IMMEDIATELY DROPPED OFF LINE.  RECONNECTED APU GEN TO RT SIDE SIMULTANEOUSLY.  F/A IN AFT NOTED SPARKS IN CEILING.  CRACK IN CEILING ON CAPT SIDE WHERE AISLE MEETS GALLEY WALL.  ALSO NOTICED ELECTRICAL BURNING SMELL WHICH DISSIPATED QUICKLY.  SPARKS LASTED ONLY AN INSTANT.  NO C/B POPPED.  FOUND APU GEN FEEDER CABLES ARC''D IN CEILING FWD OF AFT GALLEY.
